- -

Bivariate Nakagami-m distribution with arbitrary fading parameters

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Bivariate Nakagami-m distribution with arbitrary fading parameters

Show full item record

Reig, J.; Rubio Arjona, L.; Cardona Marcet, N. (2002). Bivariate Nakagami-m distribution with arbitrary fading parameters. Electronics Letters. 38(25):1715-1717. doi:10.1049/el:20021124

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50801

Files in this item

Item Metadata

Title: Bivariate Nakagami-m distribution with arbitrary fading parameters
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
Abstract:
[EN] The bivariate Nakagami-m distribution with arbitrary fading parameters is derived, obtaining the probability density function (PDF), the cumulative density function (CDF) and the central moments. Additionally, limitations ...[+]
Subjects: Mobile radio , Fading channels , Nakagami channels
Copyrigths: Reserva de todos los derechos
Source:
Electronics Letters. (issn: 0013-5194 )
DOI: 10.1049/el:20021124
Publisher:
Institution of Engineering and Technology (IET)
Publisher version: http://doi.org/10.1049/el:20021124
Type: Artículo

This item appears in the following Collection(s)

Show full item record